# SDR SWAA2022030904329

- Difficulty date: May 6, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242 VF; UPPER SURFACE HAS AREAS OF MISSING FIBERS IN FACE SHEET. / REPAIRED AFT CABIN FLOOR PANEL 242VF I/A/W SRM 53-00-50-2R-1 REV 67 PARA 3. STEPS N; L; M; AND SRM 53-00-50-2R-0 REV 6).
